Pacific Journal of Mathematics

The Darboux property and solutions of algebraic differential equations.

Andrew M. Bruckner, Melvin Rosenfeld, and Lee A. Rubel

Article information

Source
Pacific J. Math., Volume 118, Number 2 (1985), 295-302.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706439

Mathematical Reviews number (MathSciNet)
MR789171

Zentralblatt MATH identifier
0576.34044

Subjects
Primary: 34A08: Fractional differential equations
Secondary: 12H05: Differential algebra [See also 13Nxx]

Citation

Bruckner, Andrew M.; Rosenfeld, Melvin; Rubel, Lee A. The Darboux property and solutions of algebraic differential equations. Pacific J. Math. 118 (1985), no. 2, 295--302. https://projecteuclid.org/euclid.pjm/1102706439


Export citation

References

  • [BRU] Andrew M. Bruckner, Differentiationof Real Functions, Lecture Notes in Mathematics, Number659, Springer-Verlag 1978.
  • [KAP] Irving Kaplansky, An introduction to Differential Algebra,second edition, Her- mann, Paris, 1976.
  • [NEU] C. J. Neugbauer, Darbouxfunctions of Baire class one and derivatives, Proc. Amer. Math.Soc, 13 (1962), 838-843.
  • [RUB] Lee A. Rubel, Solutions of algebraic differentialequations, J. Differential Equa- tions, 49 (1983), 441-452.